MathSciNet Relay Station
MathSciNet bibliographic data
MR2997041 11G18 (14G35)
Molina, Santiago Equations of hyperelliptic Shimura curves. Proc. Lond. Math. Soc. (3) 105 (2012), no. 5, 891–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement